# SDR 2A6R201212103121

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N202AE
- Make and model: Snias AS350B2
- Aircraft serial: 3343
- Aircraft time: 2,281 hours, 6,318 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: 350A27035106
- Condition: Failed
- Location: Cockpit/Pilot
- Part time: 2,281 hours, 6,318 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

144 MONTH INSPECTION IAW AMM 05-24-00.  A HARDNESS TEST WAS PERFORMED; THE COLLECTIVE FLIGHT CONTROL FAILED THE HARDNESS TEST AND THE COLLECTIVE FLIGHT CONTROL IS DEEMED AS "NOT AIRWORTHY".
